# SDR REXA2016031600412

- Difficulty date: March 16, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N314PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15314
- Aircraft time: 4,717 hours, 3,162 cycles
- Engine: Ge CF348C5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

EN-ROUTE, LT OIL PRESS WENT FROM GREEN TO AMBER TO RED.  LT ENG OIL PRESS EICAS WARNING MSG CAME ON.  FOLLOWED NON-NORMAL PROCEDURES, SHUTDOWN ENG & LANDED.   REMOVED STARTER FOUND AXIS D CARBON SEAL TO BE BAD.  R & R AXIS D CARBON SEAL IAW AMM 72-64-01.  LEAK & CONSUMPTION CHECKED GOOD.  SEE AML PAGE 3264778 FOR SFWI.  SAME STARTER RE-INSTALLED IAW AMM 80-11-01.  LEAK CHECK & OPERATIONS CHECKED GOOD.
